# SDR HALA2022052600187

- Difficulty date: April 13, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 40,362 hours, 6,338 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 388 DUE ERA 598745-14 HAL A330 / MLG SIDESTAY UPPER ATTACHMENT OUTBO ARD LUG BUSHING ATTACH NUT. CORRECTIVE ACTION: PRELIMINARY REPAIR CARRIED OUT AS PER ER/A 599718-14 REFER. ALSO REF ERA 598745-14. (2194924)
